# SDR DALA2023051903988

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 32,124 hours, 4,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 ON SERVICE FOUND MUILTIPLE EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: R/R RIGHT DOOR 3 EPSU. (9978094)
